# SDR REXA2022060701063

- Difficulty date: April 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670333902
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING AT FS 581.00 BETWEEN STRINGER 22L AND 23L IS CORRODED.	REMOVED AND REPLACED FITTING IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.
